Weierstrass cycles and tautological rings in various moduli spaces of algebraic curves

Jia Ming (Frank) Liou, Albert Schwarz, Renjun Xu

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We analyze Weierstrass cycles and tautological rings in moduli spaces of smooth algebraic curves and in moduli spaces of integral algebraic curves with embedded disks with special attention to moduli spaces of curves having genus less than or equal to 6. In particular, we show that our general formula gives a good estimate for the dimension of Weierstrass cycles for low genera.

Original languageEnglish
Pages (from-to)209-219
Number of pages11
JournalJournal of Fixed Point Theory and Applications
Volume17
Issue number1
DOIs
Publication statusPublished - 2015 Jul 1

All Science Journal Classification (ASJC) codes

  • Modelling and Simulation
  • Geometry and Topology
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Weierstrass cycles and tautological rings in various moduli spaces of algebraic curves'. Together they form a unique fingerprint.

Cite this